Fractional Differential Equations with Fractional Impulsive and Nonseparated Boundary Conditions

Liu, Xiaoyou, Fu, Xi . Abstract and Applied Analysis 2014. 2014 (364348) :-

Locate this article in:

Bibtex

@article{CIS-315200,
  Author = {Liu, Xiaoyou and Fu, Xi},
  Title = {Fractional Differential Equations with Fractional Impulsive and Nonseparated Boundary Conditions},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {364348},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles